Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 36, NWS Milwaukee, WI

April 3, 2017

NWS Milwaukee, WI issued this small craft advisory at Apr 3, 2017, 3:12 AM CDT. It took effect at Apr 3, 2017, 10:00 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2017, 3:12 AM CDT (08:12 UTC)
In effect from
Apr 3, 2017, 10:00 PM CDT
Expired
Apr 4, 2017, 1:00 PM CDT
In force
15 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

733 
WHUS73 KMKX 030812
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 AM CDT MON APR 3 2017

...INCREASING NORTHEAST TO NORTH WINDS TONIGHT...

.NORTHEAST WINDS WILL INCREASE THIS EVENING, THEN BACK TO THE
NORTH OVERNIGHT AS LOW PRESSURE TRACKS SOUTH OF WISCONSIN. LOOK
FOR THE WINDS AND WAVES TO GRADUALLY SUBSIDE INTO THE EARLY
AFTERNOON ON TUESDAY. 

LMZ643>646-031615-
/O.NEW.KMKX.SC.Y.0036.170404T0300Z-170404T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
312 AM CDT MON APR 3 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM
CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM CDT TUESDAY. 

* WINDS: NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS THIS EVENING
  BACKING TO THE NORTH. 

* WAVES: BUILDING TO 4 TO 5 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
5 follow-up statements
260 
WHUS73 KMKX 031409
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 AM CDT MON APR 3 2017

...INCREASING NORTHEAST TO NORTH WINDS TONIGHT...

.NORTHEAST WINDS WILL INCREASE THIS EVENING, THEN BACK TO THE
NORTH OVERNIGHT AS LOW PRESSURE TRACKS SOUTH OF WISCONSIN. LOOK
FOR THE WINDS AND WAVES TO GRADUALLY SUBSIDE INTO THE EARLY
AFTERNOON ON TUESDAY.

LMZ643>646-032215-
/O.CON.KMKX.SC.Y.0036.170404T0300Z-170404T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
909 AM CDT MON APR 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM CDT TUESDAY...

* WINDS: NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS THIS 
  EVENING BACKING TO THE NORTH. 

* WAVES: BUILDING TO 4 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
770 
WHUS73 KMKX 031947
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
247 PM CDT MON APR 3 2017

...INCREASING NORTHEAST TO NORTH WINDS TONIGHT WITH GALES LIKELY
WEDNESDAY AND THURSDAY...

.NORTHEAST WINDS WILL INCREASE THIS EVENING, THEN BACK TO THE
NORTH OVERNIGHT AS LOW PRESSURE TRACKS SOUTH OF WISCONSIN. LOOK
FOR THE WINDS AND WAVES TO GRADUALLY SUBSIDE INTO THE EARLY
AFTERNOON ON TUESDAY. A STRONG LOW MOVING ACROSS THE UPPER OHIO
VALLEY WEDNESDAY AND THURSDAY WILL LIKELY BRING NORTH GALES. 

LMZ643>646-040400-
/O.CON.KMKX.SC.Y.0036.170404T0300Z-170404T1800Z/
/O.NEW.KMKX.GL.A.0004.170405T2000Z-170407T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
247 PM CDT MON APR 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM CDT TUESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY EVENING. 

* WINDS: NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS THIS EVENING
  BACKING TO THE NORTH. WINDS WILL SUBSIDE TUESDAY EVENING, THEN
  NORTHEAST WINDS WILL INCREASE TO 35 KNOTS WEDNESDAY AFTERNOON,
  WITH 40 KNOT NORTH GALES WEDNESDAY NIGHT AND THURSDAY MORNING 
  BEFORE DIMINISHING. 

* WAVES: BUILDING TO 4 TO 5 FEET TONIGHT. VERY HIGH WAVES OF 10
  TO 12 FEET LATER WEDNESDAY NIGHT AND THURSDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
661 
WHUS73 KMKX 040226
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CDT MON APR 3 2017

...INCREASING NORTH NORTH WINDS TONIGHT WITH GALES LIKELY 
WEDNESDAY AND THURSDAY...

.NORTHERLY WINDS AND WAVES WILL INCREASE THIS EVENING INTO THE 
OVERNIGHT AS LOW PRESSURE TRACKS ACROSS THE SOUTHERN BASIN OF LAKE
MICHIGAN TOWARD LAKE HURON. LOOK FOR THE WINDS AND WAVES TO 
GRADUALLY SUBSIDE INTO THE EARLY AFTERNOON ON TUESDAY. A STRONG 
LOW MOVING ACROSS THE UPPER OHIO RIVER VALLEY WEDNESDAY AND 
THURSDAY WILL LIKELY BRING NORTH GALES.

LMZ643>646-041030-
/O.CON.KMKX.SC.Y.0036.170404T0300Z-170404T1800Z/
/O.CON.KMKX.GL.A.0004.170405T2000Z-170407T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
926 PM CDT MON APR 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY EVENING...

* WINDS: NORTH WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS. THE WINDS
  WILL SUBSIDE TUESDAY AFTERNOON THEN NORTHEAST WINDS WILL 
  INCREASE TO 35 KNOTS WEDNESDAY AFTERNOON, WITH 40 KNOT NORTH 
  GALES WEDNESDAY NIGHT AND THURSDAY MORNING BEFORE DIMINISHING. 

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT. VERY HIGH WAVES OF 8 TO
  12 FEET LATER WEDNESDAY NIGHT AND THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

WWW.WEATHER.GOV/MKX

MG
653 
WHUS73 KMKX 040904
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
404 AM CDT TUE APR 4 2017

...GUSTY WINDS THIS MORNING WITH GALES LIKELY LATER WEDNESDAY INTO
THURSDAY...

.GUSTY NORTH TO NORTHWEST WINDS ARE EXPECTED THIS MORNING AS LOW
PRESSURE MOVES ACROSS THE EASTERN GREAT LAKES. THE WINDS WILL
DIMINISH LATER THIS MORNING AND EARLY AFTERNOON.

A SECOND MUCH STRONGER LOW PRESSURE SYSTEM PASSING TO THE SOUTH OF
LAKE MICHIGAN WILL BRING STRONG NORTH TO NORTHEAST WINDS LATER
WEDNESDAY INTO THURSDAY. WIND GUSTS MAY APPROACH 45 KNOTS FOR A
TIME THURSDAY MORNING. THESE STRONG WINDS WILL CAUSE VERY HIGH 
WAVES.

LMZ643>646-041715-
/O.CON.KMKX.SC.Y.0036.000000T0000Z-170404T1800Z/
/O.CON.KMKX.GL.A.0004.170405T2000Z-170407T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
404 AM CDT TUE APR 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY EVENING...

* WINDS: NORTH TO NORTHWEST WINDS 10 TO 20 KNOTS WITH A FEW GUSTS
  TO 25 KNOTS THIS MORNING. THE WINDS WILL SUBSIDE THIS AFTERNOON
  INTO TONIGHT...THEN STRENGTHEN AGAIN WEDNESDAY AFTERNOON AND
  NIGHT. GUSTS TO 45 KNOTS WILL BE POSSIBLE BY THURSDAY MORNING. 

* WAVES: 2 TO 4 FEET TODAY. VERY HIGH WAVES OF 7 TO 12 FEET LATER
WEDNESDAY NIGHT AND THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
223 
WHUS73 KMKX 041356
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
856 AM CDT TUE APR 4 2017

...GUSTY WINDS THIS MORNING WITH GALES LIKELY LATER WEDNESDAY
INTO THURSDAY...

.GUSTY NORTH TO NORTHWEST WINDS ARE EXPECTED THIS MORNING AS LOW
PRESSURE MOVES ACROSS THE EASTERN GREAT LAKES. THE WINDS WILL
DIMINISH LATER THIS MORNING AND EARLY AFTERNOON.

A SECOND MUCH STRONGER LOW PRESSURE SYSTEM PASSING TO THE SOUTH
OF LAKE MICHIGAN WILL BRING STRONG NORTH TO NORTHEAST WINDS LATER
WEDNESDAY INTO THURSDAY. WIND GUSTS MAY APPROACH 45 KNOTS FOR A
TIME THURSDAY MORNING. THESE STRONG WINDS WILL CAUSE VERY HIGH
WAVES.

LMZ643>646-042200-
/O.CON.KMKX.SC.Y.0036.000000T0000Z-170404T1800Z/
/O.CON.KMKX.GL.A.0004.170405T2000Z-170407T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
856 AM CDT TUE APR 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY EVENING...

* WINDS: NORTH TO NORTHWEST WINDS 10 TO 20 KNOTS WITH A FEW 
  GUSTS TO 25 KNOTS THIS MORNING. THE WINDS WILL SUBSIDE THIS 
  AFTERNOON INTO TONIGHT...THEN STRENGTHEN AGAIN WEDNESDAY 
  AFTERNOON AND NIGHT. GUSTS TO 45 KNOTS WILL BE POSSIBLE BY 
  THURSDAY MORNING. 

* WAVES: 2 TO 4 FEET TODAY. VERY HIGH WAVES OF 7 TO 12 FEET 
  LATER WEDNESDAY NIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 11:20 PM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Apr 2, 11:20 PM CDT, 3 hours 52 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1120 PM CDT Sun Apr 2 2017

.AVIATION(06Z TAFS)...Not seeing much eastward progress of low
clouds last few hours, and even seeing some erosion in parts of
eastern IA. With drier conditions expected for much of the late
night, wl postpone low ceiling development until Monday.

&&

.PREV DISCUSSION... (Issued 909 PM CDT Sun Apr 2 2017)

UPDATE...Initial surge of widespread showers continuing to wane
over northeast CWA late this evening as surge of warm air and
moisture advection spreads northeast. Rainfall has been light,
mostly less than one tenth inch. More scattered light showers
spreading northeast associated with right entrance region of upper
jet, and continued moisture advection. Will continue high chance
to categorical pops for the rest of the night. Period of steady,
heavier rain still looking on track for Monday afternoon into
Monday evening as mid-level deformation spreads across southeast
WI.

MARINE...Increasing low level moisture over cool Lake Michigan
waters should result in patchy fog developing overnight. The
threat of fog will continue into Monday night. Otherwise, passing
low pressure will likely bring Small Craft Advisory winds and
waves to the near shore waters for a time Monday night into
Tuesday.

HYDROLOGY...Period of enhanced synoptic scale forcing as strong
low pressure passes by to the southeast may bring period of
heavier rainfall to parts of southeast Wisconsin from 03.18z to
04.06z. Rainfall may approach 1 inch. Precipitable water values
will be between 1 and 1.25 inches. These values are about 200
percent of normal for early April and topping the climatological
scale. NAEFS Mean Precipitable Water values resulting in
standardized anomoly approaching 2 units. Likely that some rivers
will rise above minor flood stage in southeast Wi and have ESF
out for Fox River at New Munster. More rural low land flooding is
likely as well. Rainfall from Wednesday system would also serve to
prolong river and low land flooding.

PREV DISCUSSION... (Issued 639 PM CDT Sun Apr 2 2017)

AVIATION(00Z TAFS)...Occasional showers will continue overnight.
First batch of light showers triggered by warm, moisture surge
beginning to end over far southwest WI. However expect more at
least scattered showers to redevelop overnight as upper level
synoptic scale lift spreads across the area. Main concern will be
how rapidly cigs fall. For now, will hold off on introducing MVFR
or lower cigs in eastern areas until late tonight or Monday
morning due to drier easterly flow. Wl bring MVFR cigs into south
central WI during the night.

PREV DISCUSSION... (Issued 302 PM CDT Sun Apr 2 2017)

SHORT TERM...

TONIGHT AND MONDAY...confidence is high

Low pressure is currently situated over the Southern Plains beneath
a deep cutoff low positioned over central/west Texas. In the
northern stream of the upper levels, there is a more subtle
shortwave and weak jet just upstream of Wisconsin.

This afternoon and evening, the upstream shortwave will move across
the area along with a wing of mid level WAA well to the north of the
surface low. This should be enough to support likely PoPs in our
southeast where the WAA is the strongest. This precip is well
depicted by both synoptic and mesoscale guidance QPF. The shortwave
will clear the area after midnight and the previously mentioned
initial surge of WAA will also diminish somewhat after midnight,
bringing a brief lull in the precip.

The cutoff low and surface low will then approach southern Wisconsin
tomorrow, with the cyclone becoming nearly stacked over northern IL
by 00z Tue.  This will bring ample upper level divergence and
differential cyclonic vorticity advection after 12z Mon. The mid-
level warm front will also surge into the CWA around 12z Mon as
well. This all combines to give high confidence in definite rain
probabilities moving into the south by 12z and across the CWA by
18z. Again, this is well depicted by guidance QPF.

Monday Night and Tuesday...Forecast Confidence...Medium

Brisk north winds and Lingering Rain Monday night with low/mid
levels still near saturation. Then Weak upper air ridging Tuesday
as the mid/low levels dry out Tuesday afternoon and early evening.

LONG TERM...

Tuesday Night through Friday...Forecast Confidence...Medium

A strong mid/upper trough moves out of the Rockies onto the
Plains. The models are becoming better in line with the track of
the evolving surface low. The models have continued the southern
shift, but only slightly now, as the track becomes more
consistent. The trend is still toward a colder solution Wednesday
and Wednesday Night as the system cuts off and moves slowly
across Illinois and the upper Ohio Valley Wednesday night. The
colder air working in on the back side, along with dynamic
cooling, looks to be cold enough for snow mixing in Wednesday and
Wednesday night. Now the only limiting factor is the air in the
lower boundary layer that is above 0 Celsius. Concern is
convective elements that could easily change precipitation to snow
with 850 temperatures around minus 4.5 Celsius in the Madison
area with 1000 to 500 mb thickens of 540 from milwaukee to Lake
Geneva by early Wednesday evening. Will be putting in more of a
snow mix to changeover to snow in the forecast. Will go with
accumulations around an inch over portions of the east Wednesday
evening.

Northeast surface winds become strong Wednesday in the strong
pressure gradient from the surface low approaching northern
Indiana.

The GFS and Canadian are slower in moving the low to the east,
with lingering precipitation into Thursday afternoon far east
areas. The ECMWF is quicker in ending the precipitation and
building the surface high into the Upper Mississippi Valley.

Saturday and Sunday...Forecast Confidence...Medium

A ridge of high pressure should be over Wisconsin Friday evening
with warm air advection beginning Saturday and Sunday morning.
A weak trough approaches from the west later Sunday with a chance
of rain showers.

MARINE...

Winds will continue to back to the southeast this evening and to the
east by Monday afternoon as low pressure moves toward the area.
Winds will then swing around to the north once the low moves off to
the east. Another stronger low pressure system will move to the
south of the area on Wednesday. A SCA will likely be needed from
Wednesday afternoon through Thursday, with winds potentially strong
enough to support a Gale Warning.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...MBK
Hazardous weather outlook, Apr 2, 8:39 PM CDT, 6 hours 33 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
839 PM CDT Sun Apr 2 2017

WIZ046-047-051-052-056>060-062>072-040145-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
839 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Rain on Monday and again Wednesday will cause some rivers to rise.
A few are likely to reach minor flood stage including the Fox
River in southeast Wisconsin. The bouts of rainfall expected this
week will continue to cause minor lowland flooding in some areas
as well.

Rain will likely become mixed with or change to snow Wednesday
and Wednesday night, as strong low pressure moves across Illinois
and the upper Ohio Valley. Portions of southern Wisconsin could
receive some light accumulations.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-040145-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
839 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Northeast winds will likely reach small craft advisory levels
Monday night.

Small Craft Advisory conditions are expected Wednesday afternoon
through Friday as strong low pressure moves across Illinois and
the Upper Ohio Valley. Gale force winds are possible Wednesday
night into Thursday morning.

www.weather.gov/mkx

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:19 AM CDTRiver Flood WarningMKXKenosha5 days
Apr 3, 2:47 PM CDTGale WatchMKX24 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.